Martingale solutions and Markov selections for stochastic partial differential equations

By Ben Goldys, Michael Röckner, Xicheng Zhang. 2009

80 citations recorded by the source corpus.

We present a general framework for solving stochastic porous medium equations and stochastic Navier-Stokes equations in the sense of martingale solutions. Following Krylov [N.V. Krylov, The selection of a Markov process from a Markov system of processes, and the construction of quasidiffusion processes, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 691-708] and Flandoli-Romito [F. Flandoli, N. Romito, Markov selections for the 3D stochastic Navier-Stokes equations, Probab. Theory Related Fields 140 (2008) 407-458], we also study the existence of Markov selections for stochastic evolution equations in the absence of uniqueness.

Subfields: Finance, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/32318f2a7d13d75b86de8585235f34e9fb7011dd

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Finance

  1. Tusheng Zhang
  2. Xicheng Zhang
  3. Michael Röckner
  4. Shijie Shang
  5. Wei Liu
  6. Xiangchan Zhu
  7. Rongchan Zhu
  8. Martina Hofmanov'a

In Mathematical Physics

  1. Tusheng Zhang
  2. Shijie Shang
  3. Michael Röckner
  4. Xicheng Zhang
  5. Xiangchan Zhu
  6. Rongchan Zhu
  7. Martina Hofmanov'a
  8. Feng-Yu Wang

Citations in the corpus